विक्स कफ़ सिरप से उत्पन्न ड्र्ग रिक्शन और १५ सालाना एक बालक की मृत्यु (The boy, 15, who ‘died from an asthma attack’ after drinking Vicks cough mixture)

अपने देश मे अंधाधुध दवाओं का प्रयोग करने वालों के लिये यह एक चेतावनी हो सकती है । गली-मोहल्ले और चौराहे पर बिना प्रिस्क्रपशन के किसी भी दवा का मिल जाना एक सहज और आम बात है । कई दवायें ऐसी भी हैं जिन्हें बेचने के लिये कोई विशेष रोक-टोक नही है । लेकिन यह बात लोगों को समझ मे आनी चाहिये कि मानव शरीर किसी भी दवा को किस रूप मे लेता है यह उस पर निर्भर करता है । एक बहुत लोकप्रिय ब्रांड विक्स कफ़ सिरप से उत्पन्न हुयी १५ साल के बालक की दमे से   मृत्यु एक चेतावनी का संकेत है । बोल्टन के १५ साल के जान रीडहैल्ग की मृत्यु अकस्मात ही विक्स कफ़ सिरप के लेने बाद हुयी जब कि वह इसके पहले कभी भी दमे का रोगी नही था । देखें डेली मेल की यह  रिपोर्ट

The boy, 15, who ‘died from an asthma attack’ after drinking Vicks cough mixture

Source: Daily mail Online

A coroner has ordered an investigation into claims a cough medicine triggered an asthma attack that killed a 15-year-old boy.

John Ridehalgh had never suffered an asthma attack until he collapsed 20 minutes after taking Vicks VapoSyrup.

He failed to respond to treatment, suffered complications that led to the emergency amputation of both legs and died eight days later.

Yesterday Leicester coroner Martin Symington halted the inquest into the death after the schoolboy’s father told him he believed the cough mixture ‘triggered’ the fatal attack.

Mr Symington ordered tests to be carried out on the over-the-counter preparation.

The inquest heard earlier how John had been asthmatic from the age of four but had previously only suffered from wheezing, which he controlled using an inhaler.

The attack occurred in March 2005 when he took the VapoSyrup while off school with a cold.

Mr Ridehalgh, 43, who bought his son the medicine, said he checked every bottle of cough mixture in the pharmacy and found the VapoSyrup  -  formulated for chesty coughs  -  carried no warnings.

He told the inquest that John took some of the syrup when he got home and ‘just 20 minutes later he was on the landing, bent double’.

 

Mystery: The teenager died minutes after taking Vicks VapoSyrup

Mr Ridehalgh said his son used an inhaler and ‘should have been fine’.

He added: ‘He had never had that cough medicine before. From what I saw, that was what triggered it. Within minutes of having it he couldn’t breathe.’

John, of Bromley Cross, Bolton, was taken to the town’s royal hospital and later transferred by helicopter to Glenfield Hospital, Leicester, for specialist treatment. But the teenager suffered kidney failure when he developed complications in his legs.

The inquest was told how surgeons were forced to amputate both the boy’s limbs as they battled to save him.

Dr Charles Padfield, a consultant pathologist, said there was ‘no statutory evidence’ that VapoSyrup could have caused the attack.

But he added: ‘In the U.S. it is recommended the medicine is not used for persistent coughs caused by asthma, smoking and so on.’ Mr Symington adjourned the inquest to a date to be fixed after representations from Mr Ridehalgh’s lawyers.

He agreed that a pharmacologist should carry out an investigation into the possible effects of VapoSyrup on asthmatics.

He said: ‘It would probably be unlikely to alter my verdict, but if it would assist the family to have better understanding it may be the best thing.’

Mr Ridehalgh said afterwards that he had no concerns about the treatment his son received but wanted answers on what caused

the attack. He added that he had questions about Vicks VapoSyrup and whether its active ingredient  -  guaifenesin  -  should be given to asthmatics.’

Aimee Goldsmith, a spokesman for Proctor and Gamble, which owns the Vicks brand, said guaifenesin was available in a number of over-the-counter medicines.

‘Vicks VapoSyrup for Chesty Coughs is a registered medicine, and is safe and effective as confirmed by the UK regulatory body,’ she said.

‘Since its launch, the product has been safely used by millions of individuals across the UK.’

2 responses to “विक्स कफ़ सिरप से उत्पन्न ड्र्ग रिक्शन और १५ सालाना एक बालक की मृत्यु (The boy, 15, who ‘died from an asthma attack’ after drinking Vicks cough mixture)

  1. खबर पूरी पढ़ी। बहुत ही खतरनाक है। लगता है ऐलोपैथी सर्जरी के अतिरिक्त अप्रासंगिक होती जा रही है।
    यह समझ नहीं आया कि गुर्दे को कैसे असर हुआ और पैरों को क्यों काटा गया?

  2. यह समझ नहीं आया कि गुर्दे को कैसे असर हुआ और पैरों को क्यों काटा गया?

    हाँ , यह वाकई मे ताज्जुब की बात है !

एक उत्तर दें

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / बदले )

Twitter picture

You are commenting using your Twitter account. Log Out / बदले )

Facebook photo

You are commenting using your Facebook account. Log Out / बदले )

Google+ photo

You are commenting using your Google+ account. Log Out / बदले )

Connecting to %s